TITLE

Erratum to: Fast and heteroclinic solutions for a second order ODE related to Fisher-Kolmogorov's equation

AUTHOR(S)
Arias, M.; Campos, J.; Robles-Pérez, A.; Sanchez, L.
PUB. DATE
January 2011
SOURCE
Calculus of Variations & Partial Differential Equations;Jan2011, Vol. 40 Issue 1/2, p291
SOURCE TYPE
Academic Journal
DOC. TYPE
Correction notice
ABSTRACT
No abstract available.
ACCESSION #
55471503

 

Related Articles

  • Existence of Periodic Solutions to Nonlinear Differential Equations of Third Order with Multiple Deviating Arguments. Tunç, Cemil // International Journal of Differential Equations;2012, p1 

    We establish certain new sufficient conditions which guarantee the existence of periodic solutions for a nonlinear differential equation of the third order with multiple deviating arguments. Using the Lyapunov functional approach, we prove a specific theorem and provide an example to illustrate...

  • Comparison Theorems for the Multidimensional BDSDEs and Applications. Bo Zhu; Baoyan Han // Journal of Applied Mathematics;2012, p1 

    A class of backward doubly stochastic differential equations (BDSDEs) are studied. We obtain a comparison theorem of these multidimensional BDSDEs. As its applications, we derive the existence of solutions for this multidimensional BDSDEs with continuous coefficients. We can also prove that this...

  • Lyapunov's Type Inequalities for Fourth-Order Differential quations. Saker, Samir H. // Abstract & Applied Analysis;2012, p1 

    For a fourth-order differential equation, we will establish some new Lyapunov-type inequalities, which give lower bounds of the distance between zeros of a nontrivial solution and also lower bounds of the distance between zeros of a solution and/or its derivatives. The main results will be...

  • Lyapunov's Type Inequalities for Fourth-Order Differential quations. Saker, Samir H. // Abstract & Applied Analysis;2012, p1 

    For a fourth-order differential equation, we will establish some new Lyapunov-type inequalities, which give lower bounds of the distance between zeros of a nontrivial solution and also lower bounds of the distance between zeros of a solution and/or its derivatives. The main results will be...

  • The Existence and Uniqueness of Periodic Solutions for Some Nonlinear nth-Order Differential Equations. Qiyuan Zhou; Shuhua Gong // Abstract & Applied Analysis;2012, p1 

    The nonlinear nth-order differential equations are considered. By using inequality techniques and coincidence degree theory, some criteria are obtained to guarantee the existence and uniqueness of T-periodic solutions for the equations. The obtained results are also valid and new for the problem...

  • Existence of solutions in the α-norm for partial functional differential equations with infinite delay. EZZINBI, Khalil; REBEY, Amor // Electronic Journal of Qualitative Theory of Differential Equatio;2012, Issue 50-74, p1 

    In this work, we prove a result on the local existence of mild solution in the α-norm for some partial functional differential equations with infinite delay. We suppose that the linear part generates a compact analytic semigroup. The nonlinear part is just assumed to be continuous. We use the...

  • GL(â„‚)-orbits of ternary rational forms. Bibikov, P.; Lychagin, V. // Doklady Mathematics;Aug2011, Vol. 84 Issue 1, p482 

    The article presents the space of ternary rational forms the group GL3 â„‚). It provides the mathematical formulations in classifying orbits of regular ternary rational forms of any nonzero degree through calculating the field of differential invariants of the group GL3 â„‚) acting on...

  • New results of periodic solutions for a class of delay Rayleigh equation. Yong Wang // Bulletin of the Belgian Mathematical Society - Simon Stevin;Aug2009, Vol. 16 Issue 3, p409 

    In this studies, we discuss the following Rayleigh equation with two delays: x?(t) + f (t, x'(t)) + g1(t, x(t-t1)) + g2(t, x(t-t2)) = e(t). By using Mawhin's continuation theorem and some new techniques, some criteria to guarantee the existence and uniqueness of periodic solutions of this...

  • On Functional Parabolic Equations. Guezane-Lakoud, A.; Chaoui, A. // Southeast Asian Bulletin of Mathematics;2011, Vol. 35 Issue 1, p69 

    A boundary value problem is studied for a class of first order parabolic equations with operational coefficient possessing domains depending on time. Existence and uniqueness of the strong generalized solution are proved. The proofs are obtained via a priori estimate, which follows from the...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics